# SDR ASAA0310526

- Difficulty date: September 9, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE AT ROW 11.  REPLACED REMOTE ASSEMBLY RECEIVER P/N 88-3-2003-1-2, AND BATTERY PACK, THEN LIGHTS OPERATED NORMAL.  (M)
